# SDR SWAA001920

- Difficulty date: October 2, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 32,614 hours, 32,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK AT DALFORT, FOUND SHEAR TIE CRACKED AT STR 9R, BS 1040.  REMOVED AND REPLACED SHEAR TIE PER SRM.
